Uniform homotopy
Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 91-99
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_2_91_99,
author = {Allan Calder},
title = {Uniform homotopy},
journal = {Fundamenta Mathematicae},
pages = {91--99},
year = {1979},
volume = {102},
number = {2},
doi = {10.4064/fm-102-2-91-99},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-2-91-99/}
}
Allan Calder. Uniform homotopy. Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 91-99. doi: 10.4064/fm-102-2-91-99
Cité par Sources :